BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2003 >
Volume 29 Number 2 >

Please use this identifier to cite or link to this item:

Title: Variational Principles for Monotone and Maximal Bifunctions
Authors: Chbani, Zaki
Riahi, Hassan
Keywords: Brøndsted-Rockafellar Principle
Equilibrium Problem
Issue Date: 2003
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 29, No 2, (2003), 159p-166p
Abstract: We establish variational principles for monotone and maximal bifunctions of Brøndsted-Rockafellar type by using our characterization of bifunction’s maximality in reflexive Banach spaces. As applications, we give an existence result of saddle point for convex-concave function and solve an approximate inclusion governed by a maximal monotone operator.
Description: 2000 Mathematics Subject Classification: 49J40, 49J35, 58E30, 47H05
ISSN: 1310-6600
Appears in Collections:Volume 29 Number 2

Files in This Item:

File Description SizeFormat
sjm-vol29-num2-2003-p159-p166.pdf438.37 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License